Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 3, Pages 60–71 (Mi vmj590)  

Optimal recovery of the derivative of the function from its inaccurately given other orders of derivatives and the function itself

S. A. Unuchek

Russian Academy of National Economy and Public Administration under the President of the Russian Federation, Moscow, Russia

Abstract: The paper deals with the problem of simultaneous recovery of the $k_1$-th and $k_2$-th order derivatives of a function in the mean square norm from inaccurately given derivatives of $n_1$-th and $n_2$-th order and the function itself. The solution is given under some conditions on the errors of given derivatives and the function itself. The problem is solved completely for the case $k_1=k$, $n_1=2k$, $k_2=3k$, $n_2=4k$, $k\in\mathbb N$. It turns out that in contrast to previously encountered situations in the general case, the error of recovery depends on errors of all three errors of input data.

Key words: optimal method, Fourier transform, extremal problem.

Full text: PDF file (229 kB)
References: PDF file   HTML file
UDC: 517.984.64
Received: 21.03.2016

Citation: S. A. Unuchek, “Optimal recovery of the derivative of the function from its inaccurately given other orders of derivatives and the function itself”, Vladikavkaz. Mat. Zh., 18:3 (2016), 60–71

Citation in format AMSBIB
\Bibitem{Unu16}
\by S.~A.~Unuchek
\paper Optimal recovery of the derivative of the function from its inaccurately given other orders of derivatives and the function itself
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 3
\pages 60--71
\mathnet{http://mi.mathnet.ru/vmj590}


Linking options:
  • http://mi.mathnet.ru/eng/vmj590
  • http://mi.mathnet.ru/eng/vmj/v18/i3/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:128
    Full text:49
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022